# SDR 01FDEA00081

- Difficulty date: February 6, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC75061108
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AT LBL 24, WL 208 AT BS 774.5 - 779.  *S/D*  REMOVED AND REPLACED FLANGE ON LONGITUDINAL BEAM PER FEDEX EA 7-5310-56251.
